# SDR SWAA991805

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 0570056
- Condition: Damaged
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SECTION OF NR 1 L/E SLAT TORN AND DELAMINATED.  REMOVED AND REPLACED NR 1 L/E SLAT PER MM.
